# SDR 20010601CW008

- Difficulty date: January 4, 2000
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 2435 · Starter-Generator
- Part: Stud
- Part number: 1013690113
- Condition: Improper
- Location: Starter/Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADED STUD ON THIS TERMINAL ADAPTER LUG HAS IMPROPER THREAD PITCH/DIAMETER FOR PROPER INSTALLATION OF WIRE TERMINAL NUT.  IF THE NUT IS THREADED ON THE TERMINAL AS DELIVERED FROM MFG., THE THREADS ON THE TERMINAL STRIP OUT.  IF THE ADAPTER IS USED AS DELIVERED, PROPER TORQUE ON THE TERMINAL NUTS CAN NOT BE ASSURED AND RESULTANT LOOSE WIRES AND ARCING CAN OCCUR.  THIS CONDITION HAS BEEN NOTED ON THE VAST MAJORITY OF PREVIOUSLY DELIVERED ADAPTERS AND DIRECT CONTACT WITH MFG. HAS PROVIDED NO IMPROVEMENT IN THE DELIVERED PRODUCT.
